# SDR REXA201100015

- Difficulty date: January 8, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 17,352 hours, 14,923 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE.  ADJUSTED NLG OLEO EXT/ CTR PROX SWITCH IAW AMM 32-61-05 OK FOR SERVICE SEE DISC NR 2 FOR OPS CHECK FOR GEAR.  PERFORMED GEAR SWING IAW AMM 32-30-00 OPS CHECK GOOD OK FOR SERVICE.  RECORDED PSEU CODES AS FOLLOWS FLT LEG NR 1 S23 FAR, FLT LEG NR 2 23 FAR, FLT LEG NR 3 S23FAR, S35 FAR, S21 FAR, S22 FAR, S30 FAR, S31 FAR, S32 FAR, DI 14 ON, DI 15 ON.
